# SDR DHL2003752001

- Difficulty date: April 16, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Part number: 160117301
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO SMOKE DETECTOR INOPERATIVE.  REMOVED AND REPLACED BATTERY IN NR 2 AFT CARGO SMOKE DETECTOR.  PERFORMED CHARACTERIZATION OF DETECTOR, OPS CHECKED GOOD IAW 727 ADVANCED M/M SUPPLEMENT 26-16-01.
